MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker

Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker
Model Number LSCD201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented for implant procedure.During surgery, the atrial leadless pacemaker (lp) exhibited low pacing impedance and no capture during mapping.Contrast was injected due to suspicion of perforation and echocardiography confirmed the presence of a pericardial effusion.The lp was removed and pericardiocentesis was performed as well as life-saving measures.The patient's blood pressure gradually dropped and blood transfusion was performed.Thoracotomy was performed to repair the perforation.The patient was transferred to the intensive care unit (icu) in unstable condition.

Brand Name
Aveir¿ Delivery Catheter
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50720999
Report Number2017865-2026-19212
Device Sequence Number8450102
Product Code PNJ
UDI-Device Identifier05415067038487
UDI-Public(01)05415067038487(10)11405395(17)270731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD201
Device Catalogue NumberLSCD201
Device Lot Number11405395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age82 YR
Patient SexFemale
Patient Weight99 LB